Mathematical Notes

, Volume 60, Issue 1, pp 114–117 | Cite as

Cauchy problem for second-order linear differential equations with variable operator coefficients

  • Yu. T. Sil'chenko
Brief Communications
  • 80 Downloads

Key words

Cauchy problem generalized solutions unbounded operators semigroups 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. T. Sil'chenko,Izv. Vyssh. Uchebn. Zaved. Mat., [Soviet Math. J. (Iz. VUZ)],378, No. 11, 40–49 (1993).MathSciNetGoogle Scholar
  2. 2.
    S. Ya. Yakubov,Dokl. Akad. Nauk SSSR [Soviet Math. Dokl.],176, No. 3, 545–548 (1967).MATHMathSciNetGoogle Scholar
  3. 3.
    Yu. T. Sil'chenko,Sibirsk. Mat. Zh. [Siberian Math. J.],34, No. 2, 166–169 (1993).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • Yu. T. Sil'chenko
    • 1
  1. 1.Voronezh State UniversityUSSR

Personalised recommendations